Alert archive / New Mexico / Red Flag Warnings in 2008
Red Flag Warning 36, NWS El Paso, TX
NWS El Paso, TX issued this red flag warning at May 11, 2008, 6:32 PM MDT for 8 counties in New Mexico; El Paso County, Hudspeth County, Texas. It took effect at May 12, 2008, 1:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 11, 2008, 6:32 PM MDT (00:32 UTC)
- In effect from
- May 12, 2008, 1:00 PM MDT
- Expired
- May 12, 2008, 9:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS El Paso, TX
Counties Catron County, NM, Doña Ana County, NM, Grant County, NM, Hidalgo County, NM, Lincoln County, NM, Luna County, NM, Otero County, NM, Sierra County, NM, El Paso County, TX, Hudspeth County, TX
The radar
The El Paso radar (KEPZ), 84 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.5 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5609 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 134 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KEPZ 120032 RFWEPZ RED FLAG WARNING NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 632 PM MDT SUN MAY 11 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM MDT MONDAY TO 9 PM MONDAY EVENING FOR THE GILA...CAPITAN AND SACRAMENTO WILDERNESS AREAS...FAR SOUTHWEST NEW MEXICO/BOOTHEEL...SOUTH-CENTRAL NEW MEXICO/TULAROSA BASIN...AND FAR WEST TEXAS. .STRENGTHENING SOUTHWEST WINDS WILL DEVELOP AHEAD OF A LARGE UPPER LEVEL DISTURBANCE MOVING INTO THE ROCKIES. THIS FEATURE IS ALSO EXPECTED TO DEVELOP A LEE SIDE TROUGH EAST OF OUR AREA. STRENGTH OF RESULTING SURFACE PRESSURE GRADIENT ACROSS THE REGION...WILL BE SUFFICIENT TO ASSIST IN GUSTY AFTERNOON WINDS LATER ON MONDAY. SUSTAINED 20-FOOT WIND SPEEDS OF 20 MPH OR GREATER...VERY DRY AIR WITH AFTERNOON MINIMUM RELATIVE HUMIDITIES BELOW 15 PERCENT AND HIGH OR GREATER EXPECTED FIRE DANGERS...WILL LIKELY CREATE CRITICAL FIRE CONDITIONS OVER OUR AREA MONDAY AFTERNOON AND EARLY MONDAY EVENING. NMZ110>113-TXZ055-056-121415- /O.UPG.KEPZ.FW.A.0034.080512T1900Z-080513T0300Z/ /O.NEW.KEPZ.FW.W.0036.080512T1900Z-080513T0300Z/ SOUTHWEST MOUNTAINS-SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 632 PM MDT SUN MAY 11 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM MDT MONDAY... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 9 PM MDT MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. SUSTAINED 20 FT WINDS WILL EXCEED 20 MPH WITH GUSTS OF 30 TO 35 MPH MONDAY AFTERNOON AND EARLY MONDAY EVENING. MINIMUM RELATIVE HUMIDITIES WILL DROP BELOW 15 PERCENT OVER MOST LOCATIONS...AND FIRE DANGERS ARE EXPECTED TO REMAIN AT VERY HIGH OR GREATER LEVELS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$ TRIPOLI
2 follow-up statements
000 WWUS84 KEPZ 121320 RFWEPZ RED FLAG WARNING NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 720 AM MDT MON MAY 12 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM MDT MONDAY TO 9 PM MONDAY EVENING FOR THE GILA...CAPITAN AND SACRAMENTO WILDERNESS AREAS... FAR SOUTHWEST NEW MEXICO/BOOTHEEL...SOUTH-CENTRAL NEW MEXICO/TULAROSA BASIN...AND FAR WEST TEXAS. .STRENGTHENING SOUTHWEST WINDS WILL DEVELOP AHEAD OF A LARGE UPPER LEVEL DISTURBANCE MOVING INTO THE ROCKIES. THIS FEATURE IS ALSO EXPECTED TO DEVELOP A LEE SIDE TROUGH EAST OF OUR AREA. THE STRENGTH OF RESULTING SURFACE PRESSURE GRADIENT ACROSS THE REGION...WILL BE SUFFICIENT TO PRODUCE GUSTY AFTERNOON WINDS LATER ON MONDAY. SUSTAINED 20-FOOT WIND SPEEDS OF 20 MPH OR GREATER...VERY DRY AIR WITH AFTERNOON MINIMUM RELATIVE HUMIDITIES BELOW 15 PERCENT AND VERY HIGH TO EXTREME FIRE DANGER...WILL CREATE CRITICAL FIRE CONDITIONS OVER OUR AREA MONDAY AFTERNOON AND EARLY MONDAY EVENING. NMZ111>113-TXZ055-056-130115- /O.NEW.KEPZ.FW.A.0035.080513T1600Z-080514T0200Z/ /O.CON.KEPZ.FW.W.0036.080512T1900Z-080513T0300Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 720 AM MDT MON MAY 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. SUSTAINED 20 FT WINDS WILL EXCEED 20 MPH WITH GUSTS OF 40 TO 50 MPH MONDAY AFTERNOON AND EARLY MONDAY EVENING. MINIMUM RELATIVE HUMIDITIES WILL DROP BELOW 15 PERCENT OVER MOST LOCATIONS...AND FIRE DANGERS ARE EXPECTED TO REMAIN AT VERY HIGH OR GREATER LEVELS. THIS WATCH IS FOR ALL ZONES WITH THE EXCEPTION OF ZONE 110 (GILA WILDERNESS). A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NMZ110-130115- /O.CON.KEPZ.FW.W.0036.080512T1900Z-080513T0300Z/ SOUTHWEST MOUNTAINS- 720 AM MDT MON MAY 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. SUSTAINED 20 FT WINDS WILL EXCEED 20 MPH WITH GUSTS OF 30 TO 40 MPH MONDAY AFTERNOON AND EARLY MONDAY EVENING. MINIMUM RELATIVE HUMIDITIES WILL DROP BELOW 15 PERCENT OVER MOST LOCATIONS...AND FIRE DANGERS ARE EXPECTED TO REMAIN AT VERY HIGH OR GREATER LEVELS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$ 20 NOVLAN
000 WWUS84 KEPZ 130115 RFWEPZ RED FLAG WARNING NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 715 PM MDT MON MAY 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH 9 PM MONDAY EVENING FOR THE GILA...CAPITAN AND SACRAMENTO WILDERNESS AREAS... FAR SOUTHWEST NEW MEXICO/BOOTHEEL...SOUTH-CENTRAL NEW MEXICO/TULAROSA BASIN...AND FAR WEST TEXAS. ...RED FLAG WARNING IN EFFECT FROM 10 AM MDT TUESDAY MORNING TO 8 PM MDT TUESDAY EVENING FOR THE CAPITAN AND SACRAMENTO WILDERNESS AREAS...FAR SOUTHWEST NEW MEXICO/BOOTHEEL...SOUTH-CENTRAL NEW MEXICO/TULAROSA BASIN...AND FAR WEST TEXAS. .STRONG SOUTHWEST WINDS HAVE ALREADY SPREAD ACROSS THE AREA AHEAD OF A LARGE UPPER LEVEL UPPER LEVEL DISTURBANCE MOVING ACROSS THE GREAT BASIN. THIS FEATURE IS EXPECTED TO DEVELOP A LEE SIDE TROUGH EAST OF OUR AREA. THE STRENGTH OF RESULTING SURFACE PRESSURE GRADIENT ACROSS THE REGION...COMBINED WITH MIX-DOWN OF HIGHER WINDS ALOFT...WILL BE SUFFICIENT TO PRODUCE GUSTY AFTERNOON WINDS TUESDAY. SUSTAINED 20-FOOT WIND SPEEDS OF 20 MPH OR GREATER...VERY DRY AIR WITH AFTERNOON MINIMUM RELATIVE HUMIDITIES BELOW 15 PERCENT AND VERY HIGH TO EXTREME FIRE DANGER...WILL CREATE CRITICAL FIRE CONDITIONS OVER OUR AREA AGAIN TUESDAY AFTERNOON AND EARLY TUESDAY EVENING. NMZ111>113-TXZ055-056-131400- /O.UPG.KEPZ.FW.A.0035.080513T1600Z-080514T0200Z/ /O.NEW.KEPZ.FW.W.0037.080513T1600Z-080514T0200Z/ /O.CON.KEPZ.FW.W.0036.000000T0000Z-080513T0300Z/ SOUTHWEST DESERTS AND LOWLANDS- SOUTH CENTRAL LOWLANDS AND SOUTHERN RIO GRANDE VALLEY- CAPITAN AND SACRAMENTO MOUNTAINS-EL PASO-HUDSPETH- 715 PM MDT MON MAY 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM MDT TO 8 PM MDT TUESDAY FOR NMZ111...NMZ112...NMZ113...TXZ055 AND TXZ056... THE NATIONAL WEATHER SERVICE IN EL PASO TX/SANTA TERESA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 8 PM MDT TUESDAY. THE FIRE WEATHER WATCH FOR TUESDAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. SUSTAINED 20 FT WINDS WILL EXCEED 20 MPH WITH GUSTS OF 30 TO 50 MPH TUESDAY AFTERNOON AND EARLY TUESDAY EVENING. MINIMUM RELATIVE HUMIDITIES WILL DROP BELOW 15 PERCENT OVER MOST LOCATIONS...AND FIRE DANGERS ARE EXPECTED TO REMAIN AT VERY HIGH OR EXTREME LEVELS. THIS RED FLAG WARNING IS FOR ALL ZONES WITH THE EXCEPTION OF ZONE 110 (GILA WILDERNESS). A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$ NMZ110-130300- /O.CON.KEPZ.FW.W.0036.000000T0000Z-080513T0300Z/ SOUTHWEST MOUNTAINS- 715 PM MDT MON MAY 12 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... SUSTAINED 20 FT WINDS WILL EXCEED 20 MPH WITH GUSTS OF 30 TO 40 MPH MONDAY AFTERNOON AND EARLY MONDAY EVENING. MINIMUM RELATIVE HUMIDITIES WILL DROP BELOW 15 PERCENT OVER MOST LOCATIONS...AND FIRE DANGERS ARE EXPECTED TO REMAIN AT VERY HIGH OR GREATER LEVELS. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. $$ TRIPOLI
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this red flag warning went out at May 11, 2:00 PM MDT, 4 hours 32 minutes earlier.
Area forecast discussion, May 11, 2:00 PM MDT, 4 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
200 PM MDT SUN MAY 11 2008
.SYNOPSIS...
AN APPROACHING UPPER LEVEL TROUGH WILL BRING WINDY...WARM AND DRY
WEATHER TO SOUTHERN NEW MEXICO AND WESTERN TEXAS MONDAY AND
TUESDAY. LOW PRESSURE AND A COLD FRONT WILL MOVE THROUGH THE
REGION TUESDAY NIGHT...WEDNESDAY AND THURSDAY CAUSING COOLER
TEMPERATURES ALONG WITH ISOLATED SHOWERS AND THUNDERSTORMS.
&&
.DISCUSSION...
MODELS STILL SHOWING SOME INCONSISTENCIES FOR THIS COMPLEX WEATHER
PATTERN EVOLVING OVER THE UNITED STATES BUT THERE IS SOMEWHAT
BETTER AGREEMENT BETWEEN GFS...WRF AND ECMWF IN LATEST RUN. SO
FORECAST IS A COMPROMISE BETWEEN THEM. HIGH AMPLITUDE RIDGE WILL
REMAIN OFF THE WEST COAST INTO LATER PERIODS WITH AXIS OF MAXIMUM
WINDS ALOFT EXTENDING INTO GREAT BASIN VICINITY. THIS WILL TEND TO
DIG/AMPLIFY TROUGHS DEVELOPING OVER THE NORTHWEST.
FOR MONDAY AND TUESDAY UPPER LOW WILL MOVE SLOWLY SOUTH-SOUTHEAST
INTO THE SOUTHWEST WITH SOUTHERLY BRANCH OF JET EXTENDING ACROSS
SOUTHERN ROCKIES INTO HIGH PLAINS. PATTERN EVOLUTION WILL INCLUDE
INCREASING FLOW ALOFT AND PERSISTENT LEE SURFACE TROUGHING INTO
EASTERN NEW MEXICO. THE RESULT WILL BE STRONG WEST TO SOUTHWEST WINDS
MONDAY AND TUESDAY WITH INFLOW OF WARM DRY AIR ALSO CAUSING RATHER
HIGH MIXING HEIGHTS TO NEAR 550 MB IN THE AFTERNOON. THUS WIND
ADVISORY WILL BE ISSUED FOR MONDAY AFTERNOON AND EVENING WITH
POSSIBLE ADVISORY CONDITIONS OCCURRING TUESDAY AS WELL.
UPPER LOW IS EXPECTED TO MOVE ACROSS THE CWA NEAR MEXICAN BORDER
TUESDAY NIGHT AND WEDNESDAY WITH DIFFERENTIAL VORTICITY ADVECTION
AND JET DYNAMICS PROVIDING RATHER STRONG DYNAMIC LIFT. IN
ADDITION 500 MB TEMPERATURES NEAR CENTER WILL BE ABOUT -25 C
RESULTING IN CAPES AROUND 500 J/KG. THUS DESPITE LACK OF STRONGER
MOISTURE INFLOW ISOLATED CONVECTION IS PREDICTED AS SYSTEM MOVES
ACROSS NEW MEXICO AND WESTERN TEXAS.
LATEST GFS AND ECMWF IN GENERAL AGREEMENT THAT 150 KT NORTHERLY
JET STREAK WILL DIG/AMPLIFY ANOTHER VORTICITY CENTER INTO SOUTHERN
ROCKIES WEDNESDAY NIGHT AND THURSDAY WITH A STRONG ATTENDANT COLD
FRONT DROPPING SOUTHWARD DURING THIS TIME. FORECASTED EAST WINDS
BEHIND THE FRONT WILL BRING INCREASING LOW LEVEL MOISTURE AS
DEWPOINTS SHOULD EXCEED 30 F AT LEAST EAST OF THE RIO GRANDE.
INCREASED MOISTURE...DYNAMIC LIFT AHEAD OF VORTICITY CENTER/JET STREAK
AND FORCING ALONG THE FRONT WILL INDUCE A FEW SHOWERS WEDNESDAY
NIGHT AND THURSDAY ALONG WITH TEMPERATURES FALLING AT LEAST 10
DEGREES BELOW NORMAL.
UNCERTAINTIES REMAIN INTO LATER PERIODS AS MODELS PLACE CWA
BETWEEN DEEP TROUGH TO THE EAST AND THE HIGH AMPLITUDE RIDGE TO
THE WEST SUGGESTING DRY SUBSIDING NORTHWEST FLOW. HOWEVER BOTH GFS
AND ECMWF ALSO DEVELOP CLOSED LOW OVER BAJA WHICH MAY COMPLICATE
THE SITUATION. FOR NOW WILL CONTINUE WITH DRY FORECAST FOR NEXT
WEEKEND.
&&
.AVIATION...VALID 13/00Z - 14/00Z...
VFR CONDS EXPECTED THRU 18Z MONDAY. A FEW AREAS OF IFR
VISIBILITIES IN BLOWING SAND AND DUST AFTER 18Z MONDAY. SFC AND
UPR WINDS TO INCREASE AFT 18Z TO 23025G35KT AND 23035KT AT 700MB.
THESE WINDS WILL GENERATE MDT TO GREATER MECHANICAL TURBC OVR NR
MTNS ESPLY EAST FACING SLOPES.
&&
.FIRE WEATHER...
STRONG AND COLD UPPER LEVEL TROUGH OF LOW PRESSURE OVER THE
PACIFIC NORTHWEST WILL DROP INTO THE GREAT BASIN MONDAY INDUCING
SURFACE PRESSURE FALLS OVER EASTERN COLO AND EASTERN NMEX. THE
RESULTING GRADIENT WILL ALLOW FOR STRONG GUSTY WINDS TO MIX DOWN
AND CONTINUE THE DOWN SLOPE DRYING FOR MONDAY AFTERNOON...THUS RED
FLAG VERY LIKELY. ALSO TUESDAY WILL BE WATCHED FOR RED FLAG
POTENTIAL AS WINDS CONTINUE AHEAD OF THE TROUGH. AS THE TROUGH
MOVES SOUTH AND EASTWARD LATER TUESDAY NIGHT INTO WEDNESDAY...A
SHOWER THUNDERSTORM THREAT WILL LIKEWISE MOVE SOUTHEASTWARD ACROSS
ALL THE FIRE WEATHER ZONES.
&&
.PRELIMINARY POINT TEMPS/POPS...
EL PASO 60 91 64 87 57 / 0 0 0 0 10
SIERRA BLANCA TX 57 90 61 85 53 / 0 0 0 0 10
LAS CRUCES 57 89 61 86 55 / 0 0 0 0 10
ALAMOGORDO 53 87 55 85 54 / 0 0 0 0 10
CLOUDCROFT 39 66 42 61 36 / 0 0 0 0 20
TRUTH OR CONSEQUENCES 54 88 57 85 52 / 0 0 0 0 10
SILVER CITY 46 79 49 75 43 / 0 0 0 10 20
DEMING 55 89 57 86 52 / 0 0 0 0 10
LORDSBURG 55 89 56 86 51 / 0 0 0 0 10
&&
.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR NMZ110>113.
WIND ADVISORY FROM 2 PM TO 9 PM MDT MONDAY FOR NMZ022>025-
030>032.
TX...FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR TXZ055-056.
WIND ADVISORY FROM 2 PM TO 9 PM MDT MONDAY FOR TXZ055-056.
&&
05 ROGASH/NOVLANHazardous weather outlook, May 11, 6:34 AM MDT, 11 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 634 AM MDT SUN MAY 11 2008 NMZ022>025-030>032-TXZ055-056-121315- SOUTHWEST MOUNTAINS/LOWER GILA REGION-SIERRA COUNTY LAKES REGION- TULAROSA BASIN/SOUTHERN DESERT-SOUTHERN SACRAMENTO MOUNTAINS- SOUTHWEST DESERT/BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- SOUTHERN DESERT-EL PASO-HUDSPETH- 634 AM MDT SUN MAY 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. STRONG WINDS AND A FEW AREAS OF BLOWING DUST ARE LIKELY FOR MONDAY AFTERNOON AND AGAIN ON TUESDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY FOR MUCH OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:20 AM MDT | Fire Weather Watch | EPZ | Doña Ana, Grant, Hidalgo, Lincoln, Luna, Otero and 1 more | 12 hr |
Nearby
Red Flag Warnings in New Mexico, 2008Red Flag Warnings in Texas, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.